# SDR SIMA20140117002

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 28,517 hours, 23,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT LT EMERGENCY EXIT INOPERATIVE.  R & R LAMP IAW AMM 33-50-09. OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
